# SDR EISA99233

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED LEFT OUTBOARD FOREFLAP WS 417 GOUGED UNDER LEADING EDGE.  REMOVED DAMAGED AREA PER SRM 51-10-1, FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-4.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
